# SDR SCNA96381

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6105771
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING FLOOR PROXIMATELY EXIT IDENTIFIERS ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY, SYSTEM OPS CHECK GOOD.
